Archives

  • International Journal of Applied Mathematics and Computing
    Vol. 1 No. 2 (2024)

    International Journal of Applied Mathematics and Computing. This journal is published by the Asosiasi Riset Ilmu Matematika dan Sains Indonesia. This Journal accepts manuscripts based on empirical research, both quantitative and qualitative.  This journal is a peer-reviewed and open access journal of Mathematics and Computing. The fields of study in this journal include the sub-family of Mathematics and Computing. This journal is published 1 year 4 times (January, April, July and October)

  • Januari: International Journal of Applied Mathematics and Computing
    Vol. 1 No. 1 (2023)

    International Journal of Applied Mathematics and Computing. This journal is published by the Asosiasi Riset Ilmu Matematika dan Sains Indonesia. This Journal accepts manuscripts based on empirical research, both quantitative and qualitative.  This journal is a peer-reviewed and open access journal of Mathematics and Computing. The fields of study in this journal include the sub-family of Mathematics and Computing. This journal is published 1 year 4 times (January, April, July and October)